# SDR SWIA201642491

- Difficulty date: August 3, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT SIDE OF RUDDER .037" BETWEEN RS72.79 AND RS78.82 20" FROM T/E.  REPAIRED RT RUDDER DENT IAW SRM.
